Alert archive / Texas / Areal Flood Advisories in 2015
Areal Flood Advisory 310, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this areal flood advisory at Nov 7, 2015, 4:51 AM CST for Gillespie County, Kerr County, Texas. It was in force for 114 min.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2015, 4:51 AM CST (10:51 UTC)
- Expired
- Nov 7, 2015, 6:45 AM CST
- In force
- 114 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Gillespie County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 128 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 10.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098
WGUS84 KEWX 071051
FLSEWX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 AM CST SAT NOV 7 2015
TXC171-265-071245-
/O.NEW.KEWX.FA.Y.0310.151107T1051Z-151107T1245Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-KERR TX-
451 AM CST SAT NOV 7 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SMALL STREAM FLOOD ADVISORY FOR...
GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 645 AM CST
* AT 449 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS. THIS WILL CAUSE SMALL STREAM FLOODING IN THE
ADVISORY AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN AND
ADDITIONAL RAINFALL OF ONE INCH IS EXPECTED OVER THE AREA. THIS
ADDITIONAL RAIN WILL CAUSE MINOR FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROAD.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
&&
LAT...LON 3050 9866 3014 9892 3013 9963 3029 9949
3029 9930 3050 9930
$$
LJHWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood advisory went out at Nov 7, 3:03 AM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 7, 3:03 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 303 AM CST SAT NOV 7 2015 .SHORT TERM (TODAY THROUGH SUNDAY)... A MOIST AIRMASS PERSISTS WITH PWS RANGING FROM 1.5 INCHES OVER THE HILL COUNTRY TO 2 INCHES NEAR THE COASTAL PLAINS. SERIES OF UPPER LEVEL IMPULSES WITH FAVORABLE UPPER LEVEL AND LOW LEVEL JET POSITIONS ALONG WITH 925 TO 850 MB BOUNDARY OVER THE HILL COUNTRY AND THE RIO GRANDE PLAINS WILL MAINTAIN STRONG UPWARD FORCING. NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WITH SOME LOCALLY HEAVY RAINS WILL CONTINUE THIS MORNING. CHANGES BEGIN TO OCCUR THIS AFTERNOON AS A SURFACE LOW IN THE WESTERN GULF OF MEXICO STRENGTHENS A LITTLE FORCING THE 925 TO 850 MB BOUNDARY TO MOVE SOUTH ALLOWING A DRIER AIRMASS TO FILTER INTO SOUTH CENTRAL TEXAS. SHOWERS BECOME MORE SCATTERED THIS AFTERNOON. BREEZY CONDITIONS MAY DEVELOP WITH A STRENGTHENING SURFACE PRESSURE GRADIENT. AIRMASS DRIES EVEN FURTHER TONIGHT WITH PWS LOWERING TO AROUND 1 INCH MOST AREAS. ALSO...WEAK MID LEVEL RIDGING DEVELOPS BY SUNDAY. SHOWERS WILL TAPER OFF TONIGHT. FAIR WEATHER IS EXPECTED SUNDAY WITH MAINLY HIGH CLOUDS STREAMING OVERHEAD FROM THE PERSISTENT UPPER LEVEL JET. TEMPERATURES WILL BE WELL BELOW NORMAL DUE TO THE CLOUDS AND RAIN. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... FAIR WEATHER CONTINUES EARLY IN THE WEEK WITH A SLOW WARMING TREND. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE PLAINS STATES MID WEEK FORCING A COLD FRONT ACROSS SOUTH CENTRAL TEXAS ON WEDNESDAY. PWS RISE TO NEAR 1.5 INCHES. ISOLATED STREAMER SHOWERS WILL DEVELOP TUESDAY NIGHT AS THE LOW LEVEL JET STRENGTHENS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT AS IT MOVES ACROSS THE AREA ON VETERANS DAY. FAIR AND COOLER WEATHER IS EXPECTED LATE WEEK IN WAKE OF THE FRONT. BEYOND THIS FORECAST FOR NEXT WEEKEND...ANOTHER UPPER LEVEL TROUGH WILL APPROACH LEADING TO CHANCES OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 52 64 49 68 / 90 20 - - - AUSTIN BERGSTROM INTL AIRPORT 65 51 64 47 68 / 90 20 - - - NEW BRAUNFELS MUNI AIRPORT 66 52 64 49 70 / 80 20 - - - BURNET MUNI AIRPORT 64 50 62 47 66 / 80 20 - - - DEL RIO INTL AIRPORT 65 53 64 52 69 / 60 30 10 - - GEORGETOWN MUNI AIRPORT 64 50 63 46 67 / 80 20 - - - HONDO MUNI AIRPORT 65 53 65 49 69 / 90 20 10 - - SAN MARCOS MUNI AIRPORT 65 52 63 49 69 / 90 20 - - - LA GRANGE - FAYETTE REGIONAL 66 54 65 50 69 / 70 20 - - - SAN ANTONIO INTL AIRPORT 66 53 64 51 70 / 90 20 10 - - STINSON MUNI AIRPORT 67 54 66 52 72 / 70 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...LH SYNOPTIC/GRIDS...04
Hazardous weather outlook, Nov 7, 3:36 AM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 336 AM CST SAT NOV 7 2015 TXZ171>173-183>194-202>209-217>225-228-081100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 336 AM CST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY THIS MORNING. LOCALLY HEAVY RAINS ARE POSSIBLE AND MAY RESULT IN SOME PONDING ON ROADWAYS AND OTHER MINOR FLOODING IMPACTS. THE RAINS WILL TAPER OFF LATER TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ON WEDNESDAY AS ANOTHER UPPER LEVEL DISTURBANCE AND A COLD FRONT MOVE ACROSS TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING IMPACTS THAT MAY RESULT.
In the hours before
Special weather statement, Nov 7, 1:22 AM CST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CST SAT NOV 7 2015
TXZ203-204-070745-
MEDINA TX-UVALDE TX-
122 AM CST SAT NOV 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE AND
SOUTHWESTERN MEDINA COUNTIES UNTIL 145 AM CST...
AT 119 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF FRIO TOWN...OR 17 MILES NORTHEAST OF BATESVILLE...
MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. BRIEF LOCALLY HEAVY RAINFALL MAY RESULT IN UP TO ONE
INCH OF RAINFALL WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONDO...SABINAL AND D'HANIS.
LAT...LON 2914 9959 2953 9934 2933 9897 2909 9926
2909 9950
TIME...MOT...LOC 0719Z 217DEG 24KT 2913 9942
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:22 AM CST | Special Weather Statement | EWX | Medina | 23 min |
| Nov 7, 12:08 PM CST | Special Weather Statement | EWX | Uvalde | 52 min |
Nearby
Areal Flood Advisories in Texas, 2015Every areal flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.